American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Niko Rebenich, T. Aaron Gulliver, Stephen Neville and Ulrich Speidel. An analog of the prime number theorem for finite fields via truncated polylogarithm expansions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Jens Franke, Thorsten Kleinjung, Jan Büthe and Alexander Jost. A practical analytic method for calculating $\pi(x)$. Math. Comp. 86 (2017) 2889-2909.
Abstract, references, and article information   
View Article: PDF

[3] David J. Platt. Isolating some non-trivial zeros of zeta. Math. Comp. 86 (2017) 2449-2467.
Abstract, references, and article information   
View Article: PDF

[4] Reinier Bröker and Jeff Hoffstein. Fourier coefficients of sextic theta series. Math. Comp. 85 (2016) 1901-1927.
Abstract, references, and article information   
View Article: PDF

[5] D. J. Platt and T. S. Trudgian. On the first sign change of $\theta(x) -x$. Math. Comp. 85 (2016) 1539-1547.
Abstract, references, and article information   
View Article: PDF

[6] Yannick Saouter, Timothy Trudgian and Patrick Demichel. A still sharper region where $\pi(x)-{\mathrm{li}}(x)$ is positive. Math. Comp. 84 (2015) 2433-2446. MR 3356033.
Abstract, references, and article information   
View Article: PDF

[7] Jan Büthe. A method for proving the completeness of a list of zeros of certain L-functions. Math. Comp. 84 (2015) 2413-2431. MR 3356032.
Abstract, references, and article information   
View Article: PDF

[8] Olivier Ramaré. Explicit estimates on several summatory functions involving the Moebius function. Math. Comp. 84 (2015) 1359-1387.
Abstract, references, and article information   
View Article: PDF

[9] David J. Platt. Computing $\pi(x)$ analytically. Math. Comp. 84 (2015) 1521-1535.
Abstract, references, and article information   
View Article: PDF

[10] Zhenxiang Zhang. Estimating the counts of Carmichael and Williams numbers with small multiple seeds. Math. Comp. 84 (2015) 309-337.
Abstract, references, and article information   
View Article: PDF

[11] Mark W. Coffey. Series representation of the Riemann zeta function and other results: Complements to a paper of Crandall. Math. Comp. 83 (2014) 1383-1395.
Abstract, references, and article information
View Article: PDF

[12] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[13] Ghaith A. Hiary and Andrew M. Odlyzko. The zeta function on the critical line: Numerical evidence for moments and random matrix theory models. Math. Comp. 81 (2012) 1723-1752.
Abstract, references, and article information   
View Article: PDF

[14] Andrew R. Booker. Quadratic class numbers and character sums. Math. Comp. 75 (2006) 1481-1492. MR 2219039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark Watkins. Class numbers of imaginary quadratic fields. Math. Comp. 73 (2004) 907-938. MR 2031415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tadej Kotnik. Computational estimation of the order of $\zeta (\frac{1}{2}+it)$. Math. Comp. 73 (2004) 949-956. MR 2031417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pieter Moree and Herman J.J. te Riele. The hexagonal versus the square lattice. Math. Comp. 73 (2004) 451-473. MR 2034132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jesse Ira Deutsch. A computational approach to Hilbert modular group fixed points. Math. Comp. 71 (2002) 1271-1280. MR 1898756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stéphane Louboutin. Computation of class numbers of quadratic number fields. Math. Comp. 71 (2002) 1735-1743. MR 1933052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Pierre Dusart. Estimates of $\theta(x;k,l)$ for large values of $x$. Math. Comp. 71 (2002) 1137-1168. MR 1898748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andrew Granville and Carl Pomerance. Two contradictory conjectures concerning Carmichael numbers. Math. Comp. 71 (2002) 883-908. MR 1885636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jean-Marc Deshouillers, François Hennecart, Bernard Landreau and appendix by I. Gusti Putu Purnaba. 7373170279850. Math. Comp. 69 (2000) 421-439. MR 1651751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carter Bays and Richard H. Hudson. A new bound for the smallest $x$ with $\pi(x) > \mathrm{li}(x)$. Math. Comp. 69 (2000) 1285-1296. MR 1752093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Henri Cohen and Xavier-François Roblot. Computing the Hilbert class field of real quadratic fields. Math. Comp. 69 (2000) 1229-1244. MR 1651747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carter Bays and Richard H. Hudson. Zeroes of Dirichlet $L$-functions and irregularities in the distribution of primes. Math. Comp. 69 (2000) 861-866. MR 1651741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stéphane Louboutin. Computation of relative class numbers of CM-fields. Math. Comp. 66 (1997) 1185-1194. MR 1422790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard Crandall, Karl Dilcher and Carl Pomerance. A search for Wieferich and Wilson primes. Math. Comp. 66 (1997) 433-449. MR 1372002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Eric Bach and Jonathan Sorenson. Explicit bounds for primes in residue classes. Math. Comp. 65 (1996) 1717-1735. MR 1355006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Olivier Ramaré and Robert Rumely. Primes in arithmetic progressions. Math. Comp. 65 (1996) 397-425. MR 1320898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert Spira. Some zeros of the Titchmarsh counterexample . Math. Comp. 63 (1994) 747-748. MR 1254148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia